Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 152, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2011, 9:08 PM MDT for Deuel County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 9:08 PM MDT (03:08 UTC)
- Expired
- Jun 25, 2011, 10:00 PM MDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
County Deuel County, NE
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:15 PM MDT | HAIL 1.75 | 8 Nw Chappell, NE | DELAYED REPORT...PUBLIC REPORTED GOLF BALL SIZED HAIL 8 MILES NW OF CHAPPELL |
| Jun 25, 9:32 PM MDT | HAIL 0.88 | 7 W Chappell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 3421 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
957
WUUS53 KLBF 260308
SVRLBF
NEC049-260400-
/O.NEW.KLBF.SV.W.0152.110626T0308Z-110626T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM MDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1000 PM MDT
* AT 904 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 7 MILES WEST OF LODGEPOLE...OR 16 MILES WEST OF
CHAPPELL...AND MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHAPPELL AROUND 1000 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 80 AND INTERSTATE 80 MILE MARKER 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
&&
LAT...LON 4102 10263 4105 10263 4105 10262 4118 10262
4119 10261 4122 10262 4122 10234 4101 10237
4101 10263
TIME...MOT...LOC 0308Z 275DEG 14KT 4113 10275
WIND...HAIL 60MPH 2.50IN
$$
POWER2 follow-up statements
289
WWUS53 KLBF 260335
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1035 PM CDT SAT JUN 25 2011
NEC049-260400-
/O.CON.KLBF.SV.W.0152.000000T0000Z-110626T0400Z/
DEUEL NE-
935 PM MDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DEUEL
COUNTY UNTIL 1000 PM MDT...
AT 931 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR LODGEPOLE...OR 9 MILES WEST OF CHAPPELL...
MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CHAPPELL AROUND 1000 PM MDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 80 AND INTERSTATE 80 MILE MARKER 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
&&
LAT...LON 4102 10263 4105 10263 4105 10262 4118 10262
4119 10261 4122 10262 4122 10234 4101 10237
4101 10263
TIME...MOT...LOC 0335Z 275DEG 14KT 4112 10261
WIND...HAIL 60MPH 2.50IN
$$
POWER661
WWUS53 KLBF 260401
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1101 PM CDT SAT JUN 25 2011
NEC049-260411-
/O.EXP.KLBF.SV.W.0152.000000T0000Z-110626T0400Z/
DEUEL NE-
1001 PM MDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DEUEL COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4102 10263 4105 10263 4105 10262 4118 10262
4119 10261 4122 10262 4122 10234 4101 10237
4101 10263
TIME...MOT...LOC 0335Z 275DEG 14KT 4112 10261
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:16 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 25, 7:16 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 816 PM CDT SAT JUN 25 2011 .UPDATE... UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT OVER NORTHERN NEBRASKA. && .PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 25 2011/ SYNOPSIS... AN INTERESTING FEATURE IN VISIBLE SAT AS CYCLONIC CIRCULATION INDICATED IN EASTERN PARTS OF NORTH CENTRAL NEBRASKA. THIS POSSIBLY AS REMNANT OF EARLY MORNING CONVECTION. MEANWHILE MID LEVEL IMPULSE DEPICTED ACROSS CNTRL INTO SERN WYOMING. CURRENT DEVELOPMENT IN SERN WY SHOULD DEVELOP/TRANSLATE EASTWARD INT0 WESTERN NEBRASKA PANHANDLE IN THE NEXT 2-3 HOURS. SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)... ATMOSPHERE TO BE MODERATELY UNSTABLE EARLY THIS EVENING. THE 12Z NAM SOLUTION OF MU CAPES 2000-3500 J/KG...WITH 40 TO 50 KTS OF 0-6KM BULK SHEAR. WHILE INSTABILITY IS ADEQUATE...FORCING WILL BE LIMITED. LEAD DISTURBANCE INDICATED ACROSS CNTRL/NCTRL WY WILL MOVE EAST NORTHEAST TONIGHT WITH LOW CHANCE POPS MAINTAINED ACROSS THE EASTERN PANHANDLE/NORTH CENTRAL AND SLIGHT CHANCE SOUTHEAST. IF AN ORGANIZED AREA DEVELOPS ACROSS PNHDL SWRN SD EARLY THIS EVENING...SOUTHEASTERN AREAS WILL LIKELY SE ACTIVITY BY LATE EVENING/OVERNIGHT. STORM MOTION IS EAST FROM PANHANDLE...THEN SOUTHEAST INTO CENTRAL NEBRASKA. A RISK FOR ISOLATED SEVERE THIS EVENING ACROSS THE NORTHWEST. ON SUNDAY...THE UPPER LOW CURRENTLY LOCATED ACROSS SOUTHWESTERN SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE WESTERN HIGH PLAINS BY AFTERNOON/EVENING. SHIFT EAST THROUGH THE NORTHERN PLAINS. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL NEBRASKA AFTER MIDNIGHT. CONVECTION PRIOR TO THE COLD FRONT COULD BE ISOLATED SEVERE AS FORECASTED MU CAPE VALUES OF GREATER THAN 3000 J/KG EXPECTED BY LATE AFTERNOON. THESE CAPE VALUES COMBINED WITH VERY STEEP LAPSE RATES AND INCREASING 0-6 KM SHEAR OF GREATER THAN 50KTS WOULD SUGGEST THE POTENTIAL FOR ISOLATED SUPER CELLS AND A SEVERE WEATHER OUTBREAK. LARGE HAIL AND STRONG WIND GUSTS WOULD BE THE PRIMARY THREATS...HOWEVER THE MODELS SUGGEST SIGNIFICANT LOW LEVEL CAPE WITH RELATIVELY LOW LCL/S WOULD POINT TO THE POTENTIAL OF A COUPLE TORNADOES...ESPECIALLY ACROSS NORTHWEST NEBRASKA. ANY INITIAL ISOLATED STORM WILL BE FAVORABLE TO CONGEAL INTO A MCS WHICH WOULD CROSS THROUGH MUCH OF THE CWA. THIS SITUATION NEEDS TO BE WATCHED CLOSELY...NOT ONLY FOR THE SEVERE POTENTIAL...BUT A HEAVY RAIN ONCE AGAIN WILL ACCOMPANY THE STORMS. GIVEN THE SUGGESTED PWAT INCREASE TO GREATER THAN 1.50 INCHES...RELATIVELY SLOW STORM MOVEMENT OF 15 KNOTS OR LESS...THE FLOOD POTENTIAL REMAINS POSSIBLE. A FLOOD WATCH MAY BE REQUIRED FOR SUNDAY NIGHT. MONDAY/TUESDAY...THIS PERIOD SHOULD REMAIN DRY WITH COLD FRONT EARLY MONDAY TO BRING A COOLDOWN TO THE UPPER 70S. THEN A RETURN SOUTHERLY FOR TUESDAY WITH HIGHS IN THE LOWER/MID 80S. EXTENDED DISCUSSION (WEDNESDAY THROUGH SATURDAY) A WARMING TREND CONTINUES...WITH 925MB TEMPS EXCEEDING 35C BY WEDNESDAY AFTERNOON IN ERN PANHANDLE AND FAR SOUTHWEST. THIS SHOULD TRANSLATE TO HIGHS IN THE MID 90S WITH LOWER 90S TO THE NORTHEAST. AS UPPER RIDGE BREAKS DOWN THURSDAY...THE WARMEST DAY FORECAST WITH MID/UPPER 90S LIKELY. A COLD FRONT EARLY FRIDAY TO TEMPER HIGHS BACK TOWARD CLIMATOLOGY IN THE MID/UPPER 80S. AVIATION... ANOTHER ROUND OF STORMS TO MOVE ACROSS THE REGION TONIGHT...HOWEVER SCATTERED NATURE MAKES IT DIFFICULT TO TIME IN AND OUT OF TERMINALS. HIGHER CONFIDENCE FOR IMPACT ACROSS NORTHERN NEBRASKA AND HAVE INCLUDED AT KVTN. LOWER CONFIDENCE TO THE SOUTH...AT KLBF...AND HAVE ONLY INCLUDED CB FOR NOW. LOW LEVEL MOISTURE CONTINUES TO INCREASE OVERNIGHT AND MAY RESULT IN STRATUS. POCKETS OF STRATUS THIS MORNING...TO THE EAST IN EASTERN NEBRASKA...AND TO THE WEST IN NE COLORADO. WILL NEED TO MONITOR CLOSELY FOR MVFR CIGS FOLLOWING THE CONVECTIVE COMPLEX. IF ANY STRATUS DOES DEVELOP...EXPECT IT TO QUICKLY LIFT TO VFR DURING THE MORNING HOURS. HYDROLOGY... FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT COUNTY...WITH THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER CONTINUES TO SLOWLY DROP...AND WITH COORDINATION WITH THE RFC AND THE RIVER MODELS...THE RIVER SHOULD DROP BELOW FLOOD STAGE OVERNIGHT. EXTENDED THE WARNING TILL TOMORROW MORNING TO ACCOUNT FOR ANY FLOODING DOWNSTREAM OF THE ATKINSON GAGE. MEANWHILE THE NORTH PLATTE AND PLATTE RIVER FLOODING ARE SEEING MINOR FLUCTUATIONS DUE TO RECENT RAINFALL AND THE RELEASES FROM THE RESERVOIRS. ONCE AGAIN EXPECT A MCS TO MOVE ACROSS THE CWA TONIGHT. LOCATION STILL IN QUESTION...HOWEVER STILL HAVE LOW FF GUIDANCE...AND WILL MONITOR FOR POSSIBLE FLASH FLOOD. LAST NIGHT MOVEMENT WAS FAIRLY PROGRESSIVE AND LIMITED HEAVY RAIN REPORTS. EXPECT A SIMILAR MCS TONIGHT...BUT WILL MONITOR CLOSELY. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ SUNDAY FOR NEZ004>006-008-009-094. && SHORT TERM/EXTENDED...JACOBS AVIATION...POWER
Hazardous weather outlook, Jun 25, 2:44 PM MDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CDT SAT JUN 25 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-262045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 344 PM CDT SAT JUN 25 2011 /244 PM MDT SAT JUN 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY NORTH OF INTERSTATE 80 AND WEST OF BROKEN BOW TO ONEILL LINE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL DEVELOP OVER THE PANHANDLE EARLY THIS EVENING AND MOVE EAST. THE STORMS ARE EXPECTED TO ORGANIZE INTO A THUNDERSTORM COMPLEX OVERNIGHT...AND COULD BE CAPABLE OF PRODUCING WIDESPREAD HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A RISK OF SEVERE THUNDERSTORMS AGAIN SUNDAY AFTERNOON AND SUNDAY NIGHT...WITH THE MAIN THREAT OF LARGE HAIL AND DAMAGING WINDS. THE MOIST UNSTABLE AIR...ALREADY IN PLACE OVER WESTERN AND NORTH CENTRAL NEBRASKA...WILL INTERACT WITH AN INCOMING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. GENERAL SUMMER TIME ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH OF THE WEEK...MAINLY DURING THE AFTERNOON AND OVERNIGHT PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Special weather statement, Jun 25, 7:27 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 827 PM CDT SAT JUN 25 2011 NEZ005-094-260215- EASTERN CHERRY NE-WESTERN CHERRY NE- 727 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 815 PM MDT/915 PM CDT/... AT 722 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF MEDICINE LAKE...OR 34 MILES EAST OF GORDON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MEDICINE LAKE... ELI... SCHOOLHOUSE LAKE... STEER CREEK CAMPGROUND... NENZEL... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... CODY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. JACOBS
Special weather statement, Jun 25, 7:49 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 849 PM CDT SAT JUN 25 2011 NEZ004-094-260230- SHERIDAN NE-WESTERN CHERRY NE- 749 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 830 PM MDT... AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF MERRIMAN TO 5 MILES SOUTHWEST OF HIGHWAY 27 CROSSING THE NIOBRARA RIVER...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... ROCK HILL... MERRIMAN... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 25, 8:03 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
903 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 10 E MERRIMAN 42.92N 101.50W
06/25/2011 E0.75 INCH CHERRY NE PUBLIC
&&
JSWEETSpecial weather statement, Jun 25, 8:28 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 928 PM CDT SAT JUN 25 2011 NEZ094-260315- WESTERN CHERRY NE- 828 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 915 PM MDT... AT 823 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF ELI...OR 37 MILES EAST OF GORDON...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELI... NENZEL... KILGORE... CODY... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 8:40 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 25, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 25 min |
| Jun 25, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 12:15 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 12:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 12:44 AM MDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 1:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 6:17 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 11:07 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 11:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 26, 12:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 12:37 PM MDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 1:02 PM MDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 1:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:58 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 26, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 3:32 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 26, 3:52 PM MDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 3:58 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 4:13 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 4:59 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.